# SDR SWAA2022041182377

- Difficulty date: March 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE MOPSILL STA 927-1006; R/H; WL 208. / [01] EVALUATED CORROSION ON ASD MOPSILL STA 927-1006; R/H; WL 208. FOUND TO HAVE 100 PERCENT MATERIAL LOSS. OUT OF LIMITS PER SRM 53-53-70-15-01-1;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT SERVICE MOPSILL STA 927-1006 R/H WL 208 IAW SRM 51-40-02-0G-0;[04] RECEIVED;LOCATED AND DRILLED NEW AFT SERVICE DOOR MOPSILL P/N 147A8540U8ATSMRO BS 887-1006 R/H WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A8501.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] OK TO INSTALL NEW AFT SERVICE DOOR MOPSILL P/N 147A8540U8ATSMRO BS 887-1006 R/H WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A8501.;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6. OK TO INSTALL NEW ASD MOPSILL GIVEN.;[08] INSTALLED 100% TEMPORARY AND PERMANENT FASTENER WITHIN SEALANT SQUEEZE OUT TIME I.A.W SOPM 20-50-19;[09] VERIFIED CORRECTIVE ACTION #8;[10] INSTALLED FASTENER ON ASD MOPSILL FROM BS986.5-BS1016 WL208 RBL50 ON HORIZONTAL FLANGE I.A.W SRM 51-40-02-0G-0 AND DWG 147A8501.      7. NELSON RIVERA (TECHNICIAN); 17-MAR-2022 00:25 UTC;[11] VERIFIED CORRECTIVE ACTION 10.;[12] INSTALLED ASD MOPSILL I.A.W SRM 51-40-02-0G-0 AND DWG 147A8501.;[13] VERIFIED CORRECTIVE ACTION 12.;[14] UPDATED MEASUREMENT TABLE.;[15] REMOVED AND REPLACED ASD MOPSILL I.A.W SRM 51-40-02-0G-0 AND DWG 147A8501 ALL AMT BLOCK COMPLETED;[16] VERIFIED CORRECTIVE ACTION 15.
